Show simple item record

dc.contributor.authorTikuisis, A.
dc.date.accessioned2013-08-14T13:59:00Z
dc.date.available2013-08-14T13:59:00Z
dc.date.issued2011-08-01
dc.identifier.citationTikuisis , A 2011 , ' The Cuntz semigroup of continuous functions into certain simple C*-algebras ' , International Journal of Mathematics , vol. 22 , no. 8 , pp. 1051-1087 . https://doi.org/10.1142/S0129167X11007136en
dc.identifier.issn0129-167X
dc.identifier.otherPURE: 23946724
dc.identifier.otherPURE UUID: 064f933a-a4e7-4c77-a7a5-f1518c2ddf9e
dc.identifier.otherScopus: 80052101743
dc.identifier.urihttp://hdl.handle.net/2164/2917
dc.identifier.urihttp://www.scopus.com/inward/record.url?scp=80052101743&partnerID=8YFLogxKen
dc.format.extent37
dc.language.isoeng
dc.relation.ispartofInternational Journal of Mathematicsen
dc.rightsElectronic version of an article published as International Journal of Mathematics and Mathematical Sciences, Volume 22, Issue 8, 2011, Pages 1051-1087 Article DOI: 10.1142/S0129167X11007136 © [copyright World Scientific Publishing Company] http://www.worldscientific.com/worldscinet/ijmen
dc.subjectCuntz semigroupen
dc.subjectapproximately subhomogeneous C*- algebras.en
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleThe Cuntz semigroup of continuous functions into certain simple C*-algebrasen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Computing Scienceen
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.1142/S0129167X11007136
dc.identifier.urlhttp://www.scopus.com/inward/record.url?scp=80052101743&partnerID=8YFLogxKen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record